# SDR DALA2019040202075

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 64,591 hours, 50,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER AT AFT LAVATORY PANEL. DUE TO CORROSION OUT OF LIMITS PRODUCTION DOUBLER AT AFT LAVATORY PANEL WAS REPAIRED AS A TIME LIMITED REPAIR PER ETI-88-19-027 REV. 3 AND ER/A 576847-14 REV. ORIG SECTION I. MAINTENANCE REQUIREMENTS WERE VERIFIED AND FOLLOWINGS ACTION ARE NEEDED: ACCOMPLISH SECTION II REPETITIVE INSPECTIONS WITHIN EVERY 3,000 CYCLES AFTER ACCOMPLISHMENT OF SECTION I: TIME-LIMITED REPAIR. ACCOMPLISH SECTION III PERMANENT REPAIR WITHIN 8,000 CYCLES AFTER ACCOMPLISHMENT OF SECTION I: TIME-LIMITED REPAIR. SEE LOG PAGE 1007276. (LP1012136)
